I have been taking 100mg of amitriptyline and 50 mg of zoloft an day for a year. I am pregnant and must stop my the zoloft immediatley (sp?) and the amitriptyline in 6 days, 50mg a night for first 3, then 25 next three, then none. should I be expecting severe withdrawl?
There's really no way to tell how withdrawl will effect someone because everyones different. Especially on a taper.
Make sure you do it the way your docs want you to and follow all their instructions. Are they the ones tapering you down with their plan?
Since the taper if quick you most likely will feel so unpleasant side effects from your body not having the meds anymore. But with the taper it shouldn't be full force withdrawls.
And if your docs are doing the taper plan there going to make sure your safe on it. Just make sure that if anything your uncomfortable with happens that you call your doc right away so that they can help you. There can be some pretty nasty withdrawl symptoms but even with a quick taper you may be able to get through without having any of them other than annoying disturbances.
You can always call tomorrow and ask what you should expect before the weekend starts.Especially since you sound really anxious about it which I def understand, especially your being pregnant. They'll know better than any of us I'm sure.
You can also check out the depression and anxiety forums. They may have alot more info on what to expect.
I hope it's an easy few days for you. Just think about how wonderful it will be to meet your baby if you have some rough hours!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.